RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 6, Pages 1305–1322 (Mi izv1232)  

This article is cited in 5 scientific papers (total in 5 papers)

Sharp estimates of the widths of convolution classes

A. K. Kushpel'


Abstract: On the basis of an apparatus that is a generalization of polynomial splines, sharp estimates of the widths of convolution classes are found.
Bibliography: 39 titles.

Full text: PDF file (1675 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:3, 631–649

Bibliographic databases:

UDC: 517.5
MSC: Primary 41A46; Secondary 41A15, 42A10, 41A05
Received: 26.11.1986

Citation: A. K. Kushpel', “Sharp estimates of the widths of convolution classes”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988), 1305–1322; Math. USSR-Izv., 33:3 (1989), 631–649

Citation in format AMSBIB
\Bibitem{Kus88}
\by A.~K.~Kushpel'
\paper Sharp estimates of the widths of convolution classes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 6
\pages 1305--1322
\mathnet{http://mi.mathnet.ru/izv1232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=984221}
\zmath{https://zbmath.org/?q=an:0689.41020}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 3
\pages 631--649
\crossref{https://doi.org/10.1070/IM1989v033n03ABEH000862}


Linking options:
  • http://mi.mathnet.ru/eng/izv1232
  • http://mi.mathnet.ru/eng/izv/v52/i6/p1305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Shevaldin, “Lower estimates of the widths of the classes of functions defined by a modulus of continuity”, Russian Acad. Sci. Izv. Math., 45:2 (1995), 399–415  mathnet  crossref  mathscinet  zmath  isi
    2. J. Levesley, A.K. Kushpel, “Generalised sk-Spline Interpolation on Compact Abelian Groups”, Journal of Approximation Theory, 97:2 (1999), 311  crossref
    3. O. L. Vinogradov, “Sharp Inequalities for Approximations of Classes of Periodic Convolutions by Odd-Dimensional Subspaces of Shifts”, Math. Notes, 85:4 (2009), 544–557  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Serdyuk A.S., Bodenchuk V.V., “Exact Values of Kolmogorov Widths of Classes of Poisson Integrals”, J. Approx. Theory, 173 (2013), 89–109  crossref  isi
    5. V. T. Shevaldin, O. Ya. Shevaldina, “Upper bounds for uniform Lebesgue constants of interpolational periodic sourcewise representable splines”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 175–181  mathnet  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:275
    Full text:92
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020